W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXA280005 |
| Medical Device Problem Codes |
Partial Blockage (1065); Migration (4003)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
09/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code c21- a review of the manufacturing record for the device is going to be conducted.Investigation is in process.The device remains implanted and is not available for investigation.Further information will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2023, the patient underwent an endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses and a gore® excluder® aaa endoprosthesis.While adding the aortic extender endoprosthesis to the proximal end of the trunk - ipsilateral leg endoprosthesis, it moved proximally, and the right renal artery was partially covered.A bare metal stent was placed to the right renal artery using a chimney technique, and the procedure was completed.The patient tolerated the procedure.
Additional Manufacturer Narrative
B5: the event description was updated.H6: code c19- a review of the manufacturing record for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for investigation.Reportedly, the physician mentioned that he should have started the deployment more distally to avoid the coverage of the vessel.The cause of migration remains unknown.According to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to: improper component placement, component migration, occlusion of device or native vessel.Additionally, the ifu state: incorrect deployment or migration of the endoprosthesis may require surgical intervention.Per ifu, do not cover significant renal or mesenteric arteries with the endoprosthesis.Vessel occlusion may occur.
Event or Problem Description
On (b)(6) 2023, the patient underwent an endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses and a gore® excluder® aaa endoprosthesis.While adding the aortic extender endoprosthesis to the proximal end of the trunk - ipsilateral leg endoprosthesis, it moved proximally approximately 3mm to 5 mm, and the right renal artery was partially covered.It was reported that in spite of the partially coverage, the right renal flow was observed stable, but the physician decided to add a bear metal stent to avoid future impediment.A bare metal stent was placed to the right renal artery using a chimney technique, and the procedure was completed.The patient tolerated the procedure.Reportedly, the physician mentioned that he should have started the deployment more distally to avoid the coverage of the vessel, however, he did not comment on the cause of the migration during the deployment.There was nothing noticeable on patient¿s anatomy that could have contributed to the event.